# SDR CA971106007

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Air Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Skin Vent
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, VENT SKIN VALVE FAULT ON ELECTRONIC CENTRALIZED AIRCRAFT MONITORING FOLLOWED BY PRESSURIZAION PROBLEMS.  MAINTENANCE ACTION INVOLVED REPLACING EXTRACT AIR VALVE.
